# SDR ANCF2015030808

- Difficulty date: March 8, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N451AV
- Make and model: Airbus A320-214
- Aircraft serial: 4051
- Aircraft time: 1,423,577 hours, 13,398 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Disintegrated
- Location: Nr 3 Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: D

## Discrepancy

DURING PUSH BACK BLACK SMOKE CAME ON WHEEL, NR 3 BRAKE WAS FOUND DISINTEGRATED.  IAW AMM 32-42-27-000 400-0001A & AMM 32-41-11-000 400-006A THE MAIN BRAKE & WHEEL NHR 3 WERE R & R.  MAIN WHEEL PRESS 215 PSI PN 2-1684, SN OFF 8788, SN ON 8284, PN 3-153, SN OFF 9391 & SN ON A0944.
